# SDR DXTA2011021004461

- Difficulty date: February 9, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N707QS
- Make and model: Gulstm 200
- Aircraft serial: 066
- Aircraft time: 6,176 hours, 3,701 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Valve
- Part number: 2880000001
- Part serial: IL039A
- Condition: Inoperative
- Location: Nlg Steering
- Part time: 3,073 hours, 1,420 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

HEARD A MODERATELY LOUD "THUMP" SOMEWHERE BENEATH OUR FEET ON CLIMBOUT AROUND 12,000 FEET, FELT IT AS WELL. THE SOUND WAS SIMILAR TO WHEN YOU CONNECT THE NOSE WHEEL STEERING ON THE GROUND ONLY A BIT LOUDER.  REMOVED NOSE STEERING CONTROL VALVE.  INSTALLED A MODIFIED STEERING CONTROL VALVE.  ADJUSTED FEED BACK POTENTIOMETER AS REQUIRED. CHECKED NON WHEEL STEERING FREE SWITCHING AND NOSE SHADE INFLATION.  WORK PERFORMED IAW MM 32-50-00.
